In this paper, we have established two theorems by making use of Euler’s q-derivative and qshifted operators for a function of one variable and also for function of two variables. We derived several companion identities by applying these theorems on some known q-series identities. We deduced several special cases which are also the companion identities in the last section of the paper.
Yadav, Keshav P. and Kumar, Adarsh
Method of Deriving Companion Identities Associating q-Series,
Applications and Applied Mathematics: An International Journal (AAM), Vol. 13,
1, Article 28.
Available at: https://digitalcommons.pvamu.edu/aam/vol13/iss1/28